You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1955/41/2
Algebraic models of axiomatic theories
Download
PDF
- Algebraic models of axiomatic theories
Article
Original scientific text
Title
Algebraic models of axiomatic theories
Authors
Helena Rasiowa
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1955/41/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
291-310
Main language of publication
English
Published
1955
Exact and natural sciences
mathematics